# SDR CALA0100431

- Difficulty date: April 29, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 51,464 hours, 24,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: RPS12
- Part serial: 5153
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT REAR GALLEY DOOR AND TAIL CONE DOOR INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY VASE PER MM 33-53-00 PG 407.
